# SDR SWAA2021112446869

- Difficulty date: November 23, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737
- Aircraft serial: 35109
- Aircraft time: 48,906 hours, 24,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ROW 18 LEFT SIDE OF CABIN FLOOD EMERGENCY LIGHT INOP. ; ROW 18 LEFT SIDE OF CAIN FLOOD EMERGENCY LIGHT INOP. / [01] RELAMPED CABIN EMERGENCY FLOOD LT AT ROW 18 LEFT SIDE REF AMM 33-51-03.
